HIGH BILIRUBIN

i had blood tests done recently ( january) and my bilirubin level was 28, in 2006 i was told i had a condition called gilbert's syndrome but there was no treatment for this condition. I have high cholesterol it was at 10.2 so my gp prescribed atorvastatin it is now at 7.2.I read on nhs website that you should not take statins if you have gilbert's syndrome, for sometime now ive been having terrible tummy pains along with abdominal swelling, my ankles and knees are swollen too. i had a scan done last month to rule out gallstones or cycts the scan results didnt show anything. 

I have fibromyalgia. but for along time now i have been feeling unwell, I have IBS, headaches, dizzyness, nausea, tinnitus, high cholesterol, weight gain. I have had blood tests for thyroid but my gp only tested TSH and that was 2.59 and they say that is within range. I wondered if anybody could give me some advice on my symptoms and whether my bilirubin levels could make me feel unwell, I have no energy and feel tired all the time but i have poor sleep due to my pains from my fibromyalgia. 

oldestnewest

You may also like...